# SDR P5CA2018071000129

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,917 hours, 12,314 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B0816740
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E CAVITY 1349 UPR SURFACE FIXED PNL SUPPORT FOUND CRACK. RT WING T/E WS 1351 RIB UPPER CHORD P/N 65B08167-40 FABRICATED AND INSTALLED IAW RI NR RI 57-50-12809 REV A.
